# SDR CVGA20190705001

- Difficulty date: July 1, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N400TG
- Make and model: Cessna 525B
- Aircraft serial: 525B0195
- Aircraft time: 2,343 hours, 2,047 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

BAGGAGE COMPARTMENT SMOKE INDICATOR LIGHT ILLUMINATED ON DESCENT INTO KCHS. DECLARED EMERGENCY AND LANDED SAFELY. THERE WAS NO SIGN OF ANY ACTUAL SMOKE OR FIRE. INDICATION ISSUE ONLY. SMOKE DETECTORS TESTED AND FUNCTIONED PROPERLY ON THE GROUND. REPLACING BOTH AS A PRECAUTIONARY MEASURE DUE TO AGE OF SMOKE DETECTORS.
